# SDR DL76L071403

- Difficulty date: November 2, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 82,518 hours, 12,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32133
- Condition: Dented
- Location: Bs 179, Lbl 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT STA 179, LBL 28.  CUTOUT THE DAMAGED SKIN AN INSTALLED A REPAIR DOUBLER/TRIPLER.
